# SDR CA960102004

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8070425
- Condition: Over Adjusted
- Location: Engine
- Part time: 648 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)INSTALLED NEWLY OVERHAULED FCU. HAD TO ADJUST MAX FUEL TWICE AT 1/2 CW TURN EACH TIME. 5 MONTHS LATER, ADJUSTED ANOTHER 30 POUNDS PER HOUR. ENGINE WAS NOW UNABLE TO GO BELOW 95 PERCENT, REPLACED FCU.  SUBMITTER SUGGESTS THAT THE FCUS ARE BEING RECEIVED FROM MANUFACTURER INDEXED TO THE LOW SIDE.
